# SDR I5PA2018021675702

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 3400 · Navigation System
- Part: Not Reported
- Condition: Multiple Fail
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CAPTAIN`S AIRSPEED, VERTICAL SPEED, AND ALTIMETER FAILED. CREW AIR RETURNED TO DEPARTURE AIRPORT AND THE PROBLEM WAS ADDRESSED BY MX.
